Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the absolute harmonic summability of a series related to a Fourier series


Author: O. P. Varshney
Journal: Proc. Amer. Math. Soc. 10 (1959), 784-789
MSC: Primary 42.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0109275-6
MathSciNet review: 0109275
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and W. W. Rogosinski, Notes on Fourier series, IV. Summability $ ({R_2})$, Proc. Cambridge Philos. Soc. vol. 43 (1947) pp. 10-25. MR 0019147 (8:376c)
  • [2] Leonard McFadden, Absolute Nörlund summability, Duke Math. J. vol. 9 (1942) pp. 168-207. MR 0006379 (3:295g)
  • [3] R. Mohanty, On the absolute Riesz summability of a Fourier series and allied series, Proc. London Math. Soc. ser. 2 vol. 52 (1951) pp. 295-320. MR 0041266 (12:822b)
  • [4] M. Riesz, Sur l'equivalence de certaines méthodes de sommation, Proc. London Math. Soc. vol. 22 (1924) pp. 412-419.
  • [5] E. C. Titchmarsh, The theory of functions, Oxford, 1939, p. 440.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0109275-6
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society